# SDR ASAA0873539

- Difficulty date: September 16, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812619
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RT SHIELD AT BL 21 BETWEEN BS 495 AND 500A CORRODED.  RT SHIELD AT FWD CARGO PIT BL 21 BETWEEN BS 492 AND BS 500A REPLACED IAW B737 700 SRM 51 40 02 AND 53 30 15.
